# SDR SWAA2012100108115

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 6,366 hours, 3,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EEPLS LENS MISSING.  INSTALLED LENS PER M/M.
